# SDR COM60362

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 6229968001
- Condition: Defective
- Location: Vert Stab
- Part time: 595 hours
- Stage of operation: UK
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

YAW DAMPER NR 2 IS INOP.  REPLACED THE YAW DAMPER.
